# SDR M3XA20201124006

- Difficulty date: November 24, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N910GX
- Make and model: Bell 407
- Aircraft serial: 54131
- Aircraft time: 3,452 hours, 8,861 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Chip
- Part time: 5,168 hours, 14,942 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT PERFORMED A PL WITH A PATIENT ON BOARD AND REPORTED ENGINE CHIP LIGHT ILLUMINATED DURING FLIGHT.  PATIENT WAS TRANSPORTED BY GROUND.
